MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H7492493120C0
Medical Device Problem Codes Poor Quality Image (1408); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).E1: initial reporter city: (b)(6).D2b pro codes continued: dsk, itx, iyo.
 
Event or Problem Description
It was reported that the procedure was cancelled.An avvigo multi-modality guidance system was selected for use.During the procedure, the equipment showed a distorted image with artifacts making analysis of the artery impossible.There were no patient complications reported.

Brand Name
AVVIGO?+
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23694763
Report Number2124215-2025-86244
Device Sequence Number9193668
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120C0
Device Catalogue NumberH7492493120C0
Device Lot Number0108267647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date06/11/2026
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown